# SDR ASAA1159019

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,928 hours, 4,470 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH SELECTOR IN AUTO, AUTO FAIL AND ALTN ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  CYCLED PRESSURE CONTROL PANEL OUTFLOW VALVE IN MANUAL RE-SELECTED MODE TO AUTO WITH NO FURTHER DISCREPANCIES NOTED.
